# SDR DALA1200126817

- Difficulty date: December 6, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N723TW
- Make and model: Boeing 757231
- Aircraft serial: 29378
- Aircraft time: 38,201 hours, 11,569 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR RT CUSP CORRODED AT STA 1360-1380.  REMOVED CORROSION AND FOUND DAMAGE TO BE OUT OF LIMITS PER SRM 53-60-13.  FABBED NEW WEB IAW DWG 146N8322 AND INSTALLED PER B757 SRM 51-40-02 P 2 PARA 4B & PG 7 PARA 7D.
